On the origin of two degree - based topological indices
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 39 (2014) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Let $G$ be a graph with vertex sex $V(G)$ and edge set $E(G)$. Two much studied and in chemistry much applied graph invariants are the {ı first Zagreb index\/} $M_1=\sum\limits_{x \in V(G)} d(x)^2$ and the {ı second Zagreb index\/} $M_2=\sum\limits_{xy \in E(G)} d(x)\,d(y)$, where $d(x)$ is the degree of the vertex $x \in V(G)$. We analyze the way how these invariants were conceived in the 1970s and clarify some missing details.
@article{BASS_2014_39_1_a2,
author = {I. Gutman},
title = {On the origin of two degree - based topological indices},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {39 - 52},
year = {2014},
volume = {39},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2014_39_1_a2/}
}
TY - JOUR AU - I. Gutman TI - On the origin of two degree - based topological indices JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2014 SP - 39 EP - 52 VL - 39 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2014_39_1_a2/ ID - BASS_2014_39_1_a2 ER -
I. Gutman. On the origin of two degree - based topological indices. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 39 (2014) no. 1. http://geodesic.mathdoc.fr/item/BASS_2014_39_1_a2/